# SDR TRAX200800430

- Difficulty date: March 18, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 19,872 hours, 16,122 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ROTATION RECEIVED WOW INPUT CAUTION MSG. INTERMITTENT THROUGHOUT FLIGHT, MOST ON.  EMERGENCY DECLARED.
